# SDR GLBA20091211A

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 25,774 hours, 27,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SMOKE ALARM IN CABIN SOUNDED ON GROUND.  FUNNY ODOR IN COCKPIT BEGAN TO DISIPATE WHEN ALT PACK TURNED OFF.  MX SOUND EVIDENCE OF GLYCOL IN AND AROUND THE PACK AND COOLING FAN AREA.  MX CLEANED THE AFFECTED AREA AND RAN THE PACKS FOR OVER 30 MINUTES WITH DEFECTES NOTED. REFERENCE MM 21-50-00.
